# SDR DALA2019072304361

- Difficulty date: July 22, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N945AT
- Make and model: Boeing 717-200
- Aircraft serial: 55008
- Aircraft time: 53,169 hours, 36,720 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT BTW STA 200 AND X=15 TO X=-08, FWD WET AREA (W1). NRC 00466: CORROSION LEVEL 2, FLOOR SUPPORT BTW STA 200 AND X=15 TO X=-08 WAS REPLACED PER SRM 51-40-08-0G, 53-10-51-0-2 FIG. 1 AND 51-41-02-0G. (LP #1184730)
